Alert archive / South Carolina / Wind Advisories in 2007

Wind Advisory 3, NWS Wilmington, NC

April 15, 2007Bladen County, Columbus County, Robeson County, North Carolina; 6 counties in South Carolina

NWS Wilmington, NC issued this wind advisory at Apr 15, 2007, 5:29 PM EDT for Bladen County, Columbus County, Robeson County, North Carolina; 6 counties in South Carolina. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2007, 5:29 PM EDT (21:29 UTC)
Expired
Apr 16, 2007, 12:00 AM EDT
In force
7 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Columbus County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 948 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
948 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
1.9
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KILM 152129
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
529 PM EDT SUN APR 15 2007

NCZ097-100-101-SCZ034-046-160400-
/O.EXP.KILM.WI.Y.0002.000000T0000Z-070415T2100Z/
/O.NEW.KILM.WI.Y.0003.070415T2129Z-070416T0400Z/
PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...LELAND...
SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH...CONWAY...
MYRTLE BEACH...GEORGETOWN
529 PM EDT SUN APR 15 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.

STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE
FORECAST TO CONTINUE THROUGH THE EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. RESIDENTS SHOULD PREPARE FOR THE STRONG GUSTY
WINDS. SECURE ANY LOOSE OBJECTS AROUND THE HOUSE SUCH AS GARBAGE
CANS OR OUTDOOR FURNITURE.

$$

NCZ087-096-099-SCZ017-023-024-032-033-039-160400-
/O.NEW.KILM.WI.Y.0003.070415T2129Z-070416T0400Z/
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-WILLIAMSBURG-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE
529 PM EDT SUN APR 15 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE
FORECAST TO CONTINUE THROUGH THE EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. RESIDENTS SHOULD PREPARE FOR THE STRONG GUSTY
WINDS. SECURE ANY LOOSE OBJECTS AROUND THE HOUSE SUCH AS GARBAGE
CANS OR OUTDOOR FURNITURE.

$$

REK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this wind advisory went out at Apr 15, 4:31 PM EDT, 58 minutes earlier.

Area forecast discussion, Apr 15, 4:31 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
431 PM EDT SUN APR 15 2007

.SYNOPSIS...
PLENTY OF COLD DRY AIR WILL SPREAD ACROSS THE LOCAL AREA TONIGHT
IN THE WAKE OF A COLD FRONT. STRONG WINDS WILL PERSIST THROUGH
MONDAY AS LOW PRESSURE INTENSIFIES AS IT MOVES FROM CENTRAL NORTH
CAROLINA LATE THIS AFTERNOON NORTHEAST ALONG THE EASTERN SEABOARD
THROUGH EARLY TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SEVERE WEATHER THREAT HAS ENDED ACROSS THE LOCAL AREA AS THE MAIN
FRONTAL TROUGH HAS MOVED OFF SHORE. THE LOW IS LOCATED OVER
CENTRAL NORTH CAROLINA WITH THE COLD FRONT EXTENDING SOUTHEAST INTO
THE ATLANTIC COASTAL WATERS SOUTH OF AREA. THERE WILL BE A LULL IN
WINDS THIS AFTERNOON BUT WINDS WILL PICK UP AGAIN THIS EVENING AS
PRESSURE GRADIENT TIGHTENS WITH SOME GOOD COLD AIR ADVECTION.
IT WILL STAY BREEZY ALL NIGHT BUT GUSTS SHOULD NOT BE AS HIGH
WITH DIMINISHED NIGHTTIME MIXING.

ALTHOUGH WIND ADVISORY IS SET TO EXPIRE AT 5 PM...MAY HAVE TO
CONSIDER EXTENDING IT WITH INCREASING W-NW WINDS THIS
EVENING...BUT SHOULD REMAIN BORDERLINE. SHORTWAVE WILL MOVE
THROUGH THIS EVENING WITH MAIN COOL POOL ALOFT. THEREFORE LEFT
SLIGHT CHANCE OF SHOWERS THROUGH THIS EVENING. ALTHOUGH BREAK IN
CLOUDS THIS AFTERNOON...CLOUDS WILL LINGER AROUND THROUGH THIS
EVENING. PLENTY OF COLD AIR WILL SPREAD ACROSS THE AREA OVERNIGHT
AFTER SHORTWAVE PUSHES THROUGH BUT WINDS WILL KEEP US WELL MIXED
HELPING KEEP TEMPS IN THE 40S MOST PLACES.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
COOL AND DRY AIR WILL REMAIN IN PLACE ON MONDAY AS DEEPENING LOW
PRESSURE SYSTEM MOVES UP THE COAST INTO THE NORTHEAST PORTION OF
THE US. BREEZY CONDITIONS WILL PERSIST AS GRADIENT REMAINS VERY
TIGHT THROUGH MONDAY....EXPECIALLY WITH GOOD MIXING IN THE
AFTERNOON. BY MONDAY NIGHT GRADIENT SHOULD WEAKEN ENOUGH TO HELP
PRODUCE LESS MIXING AND COOLER TEMPS ACROSS THE REGION WITH TEMPS
MAKING IT INTO THE UPPER 30S IN PLACES. HIGH PRESSURE NOSES IN
FROM THE SOUTHEAST BRIEFLY ON TUESDAY HELPING TO WARM THINGS UP A
BIT. ALSO EXPECT GOOD AMOUNT OF DRY AIR WITH VERY LOW DEWPOINTS
THROUGH MID WEEK.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE OFF THE NORTHEAST COAST WILL FINALLY PULL ON OUT TO
SEA BY EARLY WEDNESDAY. H5 CUTOFF LOW OVER THE MID ATLANTIC STATES
WILL DRIFT TO THE SOUTHEAST INTO EASTERN NORTH CAROLINA BY 18Z
THURSDAY. COOL POOL ALOFT WILL KEEP TEMPERATURES BELOW NORMAL FOR
THE MID WEEK PERIOD WITH SCATTERED SHOWERS. H5 HEIGHTS DROP TO
543-546 ACROSS EASTERN NORTH CAROLINA WITH THE 540 THICKNESS LINE
DRAPED ACROSS THE WILMINGTON AREA AT 18Z THURSDAY...MORE OF A
WINTER PATTERN THEN SPRINGTIME. H5 LOW CONTINUES TO PULL OUT TO
THE SE BEFORE MOVING E THEN NE BY FRIDAY AND NE FLOW AT THE
SURFACE DEVELOPS AND PERSIST INTO THE WEEKEND. BEST CHANCE FOR
PRECIPITATION WILL BE DURING THE MID WEEK PERIOD ASSOCIATED WITH
THIS SYSTEM. PREDOMINATELY NW FLOW ALOFT WILL PERSIST INTO THE
WEEKEND WITH A NE FLOW AT THE SURFACE THAT MAY HAVE SOME MARINE
IMPLICATIONS LATE IN THE PERIOD AND BEYOND WITH A CONSTANT NE
FETCH. FOLLOWED HPC GUIDANCE IN THE EXTENDED WITH THE GFS IN THE
MID TERM. WILL LOOK OVER THE 12Z GFS TO MAKE SOME MINOR TWEAKS IN
THE EXTENDED.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
MAIN AREA OF PRECIPITATION AFFECTING THE COASTAL TERMINALS AT 18Z
WITH NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS MAINLY NEAR ILM.
PRECIPITATION ISOLATED TO WIDELY SCATTERED FLO/LBT. TEMPO IFR/LIFR
VISIBILITIES AND MVFR CEILINGS EXPECTED AT THE COASTAL TERMINALS
UNTIL 19Z-20Z. FLO/LBT WILL REMAIN PREDOMINATELY VFR...BUT TEMPO
MVFR CEILINGS WITH SHOWERS VICINITY STILL POSSIBLE UNTIL 21Z. AFTER
21Z VFR EXPECTED ALL TERMINALS WITH CEILINGS 3K-4K. SOME SHOWERS
STILL POSSIBLE UNTIL 00Z AT LBT/ILM. WINDS SUBSIDE TO SOUTHWEST 10
TO 20 KNOTS IN WAKE OF MAIN PRECIPITATION AREA...BUT SHOULD INCREASE
BACK TO 25-35 KNOTS FROM THE WEST BY 21Z-00Z AT ALL TERMINALS. VFR
WITH GUSTY WEST TO  NORTHWEST WINDS 25-35 KNOTS EXPECTED MONDAY.

NO SIG WEATHER EXPECTED LATE MONDAY THROUGH THURSDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
GALE WARNING REMAINS IN EFFECT THROUGH EARLY MONDAY MORNING.
TIGHTENING PRESSURE GRADIENT WILL RESULT IN WIND SPEEDS EXCEEDING
30 TO 35 KTS. SEAS WILL DECREASE THROUGH THE NIGHT AS OFF SHORE
FLOW DEVELOPS. WIND WILL SHIFT THROUGH THIS EVENING WITH MAX CAA
ADVECTION PRODUCING STRONG GUSTY WINDS THROUGH THE NIGHT.

GALE CONDITIONS WILL LIKELY CONTINUE INTO TONIGHT...AND MAY
EXTEND INTO MONDAY GIVEN THE INTENSITY AND SLOW MOVEMENT OF THE
LOW. WESTERLY WINDS TO BECOME NORTHWEST TONIGHT AS A SECONDARY
COLD FRONT OR SFC TROF MOVES ACROSS THE ILM CWA. CAA SURGE WILL
COMBINE WITH A TIGHTENED SFC PG AND YIELD NEAR THRESHOLD GALE
CONDITIONS.

SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
A STRONG SCA WILL LIKELY BE IN EFFECT WHICH SHULD CONTINUE INTO
MONDAY NIGHT BEFORE FINALLY DIMINISHING EARLY TUESDAY. A LARGER
RANGE OF SEAS WILL BE NEEDED DUE TO THE OFFSHORE TRAJECTORY IN THE
WIND FIELD.

AS LOW SLOWLY MOVES OFF THE NE ATLANTIC COAST THROUGH TUESDAY
GRADIENT WILL SLACKEN ALLOWING WINDS TO DECREASE THROUGH THE DAY ON
TUES IN AN OFF SHORE FLOW....FALLING BELOW SCA CRITERIA BY TUESDAY
EVENING. SEAS WILL REMAIN BELOW SCA BETWEEN 2 TO 4 FT TUES AND
DECREASING FURTHER THROUGH TUESDAY NIGHT.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS AFOREMENTIONED ABOVE IN THE LONG TERM DISCUSSION WITH
PERSISTENT NE FLOW TO SET UP ACROSS THE COASTAL WATERS LATE IN THE
PERIOD WILL EXPECT TO SEE THE SEA BUILD FROM LATE THURSDAY INTO
THE WEEKEND AS UPPER LEVEL CUTOFF LOW MOVES ACROSS THE NORTHERN
PORTIONS OF THE COASTAL WATERS. WINDS TO AVERAGE 15 KNOTS OR SO
THROUGHOUT THE END OF THE PERIOD WITH SEAS BUILDING TO AROUND 5
FEET. NW WINDS WILL DOMINATE THE MID WEEK PERIOD WITH WIND SPEEDS
AROUND 15 KNOTS AND SEAS RUNNING 2 FEET OR SO NEAR SHORE AND 4
FEET OFFSHORE.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...HIGH SURF ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR SCZ034-
     046.

     WIND ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR SCZ034-046.

NC...HIGH SURF ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NCZ097-
     100-101.

     WIND ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NCZ097-100-101.

MARINE...GALE WARNING UNTIL 8 AM EDT MONDAY FOR AMZ250-252-254-256.

&&

SYNOPSIS...RGZ
NEAR TERM...RGZ
SHORT TERM...RGZ
LONG TERM...MAC
AVIATION...MR
Hazardous weather outlook, Apr 15, 3:46 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
346 PM EDT SUN APR 15 2007

NCZ097-100-101-SCZ034-046-162000-
PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN-
346 PM EDT SUN APR 15 2007

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY
   WIND ADVISORY

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-SCZ017-023-024-032-033-039-162000-
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-
346 PM EDT SUN APR 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-162000-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
346 PM EDT SUN APR 15 2007

...GALE WARNING IN EFFECT UNTIL 8 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 15, 12:42 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1242 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     LONGS                   33.93N 78.73W
04/15/2007                   HORRY              SC   COUNTY OFFICIAL

            TREES DOWN ON WEST DOGWOOD ROAD

1215 PM     TSTM WND DMG     CONWAY                  33.84N 79.06W
04/15/2007                   HORRY              SC   COUNTY OFFICIAL

            TREE ON HOUSE

1200 PM     TSTM WND DMG     BAYBORO                 34.02N 79.02W
04/15/2007                   HORRY              SC   COUNTY OFFICIAL

            ROOF PARTIALLY BLOWN OFF FIRE DEPARTMENT TRAINING CENTER.
            ROOF PARTIALLY BLOWN OFF TRAILER.

&&

ROSS
Local storm report, Apr 15, 12:42 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT CORRECTION
NATIONAL WEATHER SERVICE WILMINGTON NC
1242 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     LONGS                   33.93N 78.73W
04/15/2007                   HORRY              SC   COUNTY OFFICIAL

            TREES DOWN ON WEST DOGWOOD ROAD

1215 PM     TSTM WND DMG     CONWAY                  33.84N 79.06W
04/15/2007                   HORRY              SC   COUNTY OFFICIAL

            TREE ON HOUSE

1200 PM     NON-TSTM WND DMG BAYBORO                 34.02N 79.02W
04/15/2007                   HORRY              SC   COUNTY OFFICIAL

            ROOF PARTIALLY BLOWN OFF FIRE DEPARTMENT TRAINING CENTER.
            ROOF PARTIALLY BLOWN OFF TRAILER.

&&

ROSS
Special weather statement, Apr 15, 1:11 PM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
111 PM EDT SUN APR 15 2007

NCZ096-097-099>101-SCZ034-151915-
BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-HORRY-
INCLUDING THE CITIES OF...ELIZABETHTOWN...BURGAW...SURF CITY...
WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON...
WRIGHTSVILLE BEACH...CONWAY...MYRTLE BEACH
111 PM EDT SUN APR 15 2007

...TORNADO WATCH CONTINUES UNTIL 3 PM...

SHOWERS AND THUNDERSTORMS PRODUCING STRONG...GUSTY WINDS WILL
MOVE ACROSS EASTERN HORRY...COLUMBUS...AND BLADEN COUNTIES
THROUGH 1230 PM. THE ACTIVITY WILL ALSO CROSS BRUNSWICK...PENDER
AND NEW HANOVER COUNTIES THROUGH 130 PM. WIND GUSTS IN EXCESS OF
50 MPH WILL BE POSSIBLE WITH THE STRONGER ACTIVITY.

RESIDENTS SHOULD PREPARE FOR THE POSSIBLITY OF STRONG WINDS OVER
THE NEXT COUPLE OF HOURS.

IN ADDITION...A TORNADO WATCH REMAINS IN EFFECT UNTIL 3:00 PM.
THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

CRM
Special weather statement, Apr 15, 1:37 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
137 PM EDT SUN APR 15 2007

SCZ034-046-151945-
HORRY-GEORGETOWN-
INCLUDING THE CITIES OF...CONWAY...MYRTLE BEACH...GEORGETOWN
137 PM EDT SUN APR 15 2007

...TORNADO WATCH CONTINUES UNTIL 3 PM...

SHOWERS AND THUNDERSTORMS PRODUCING STRONG...GUSTY WINDS WILL
MOVE ACROSS CENTRAL AND EASTERN GEORGETOWN AND HORRY COUNTIES
THROUGH 230 PM. IN ADDITION TO BRIEF...HEAVY DOWNPOURS...WIND
GUSTS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THE STRONGER
ACTIVITY.

RESIDENTS SHOULD PREPARE FOR THE POSSIBLITY OF STRONG WINDS OVER
THE NEXT COUPLE OF HOURS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 3:00 PM. THUNDERSTORMS
MAY PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

CRM
Local storm report, Apr 15, 2:11 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
211 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND DMG     14 NW LELAND            34.38N 78.22W
04/15/2007                   PENDER             NC   COUNTY OFFICIAL

            NUMEROUS TREES DOWN ON LITTLE TRAIL OFF GOOSENECK ROAD.

&&

ROSS
Local storm report, Apr 15, 4:02 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
402 PM EDT SUN APR 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND DMG     9 WNW LELAND            34.29N 78.20W
04/15/2007                   BRUNSWICK          NC   COUNTY OFFICIAL

            NUMEROUS TREES DOWN ON LITTLE TRAIL OFF GOOSENECK ROAD.

&&

CRM

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 12:56 PM EDTSevere Thunderstorm WarningILMBrunswick64 min
Apr 15, 1:29 PM EDTSevere Thunderstorm WarningILMNew Hanover, Pender61 min
Apr 15, 6:14 PM EDTCoastal Flood StatementILM14 hr
Apr 15, 12:10 PM EDTSevere Thunderstorm WarningILMHorry65 min

Nearby

Wind Advisories in South Carolina, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.